Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 425762, 26 pages
http://dx.doi.org/10.1155/2010/425762
Research Article

Stability of Nonlinear Neutral Stochastic Functional Differential Equations

1School of Management, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 17 June 2010; Revised 14 September 2010; Accepted 18 September 2010

Academic Editor: Neville Ford

Copyright © 2010 Minggao Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minggao Xue, Shaobo Zhou, and Shigeng Hu, “Stability of Nonlinear Neutral Stochastic Functional Differential Equations,” Journal of Applied Mathematics, vol. 2010, Article ID 425762, 26 pages, 2010. doi:10.1155/2010/425762